The most commonly used AAS in medicine are testosterone and its various esters (but most commonly testosterone undecanoate , testosterone enanthate , testosterone cypionate , and testosterone propionate ),  nandrolone esters (most commonly nandrolone decanoate and nandrolone phenylpropionate ), stanozolol , and metandienone (methandrostenolone).  Others also available and used commonly but to a lesser extent include methyltestosterone , oxandrolone , mesterolone , and oxymetholone , as well as drostanolone propionate , metenolone (methylandrostenolone), and fluoxymesterone .  Dihydrotestosterone (DHT; androstanolone, stanolone) and its esters are also notable, although they are not widely used in medicine.  Boldenone undecylenate and trenbolone acetate are used in veterinary medicine . 
Riddle me this? How do two doctors send a diabetic home with steriods for an undisclosed condtion? And never did they mention and changes I might need to be aware of, being a diabetic. Not to menation, the fact that they couldn’t figure out or even consider psorisis now that I have learned more about it, it’s pretty common. I’m not a doctor and I wasn’t aware of this disease. What I have become aware of, is if you catch it early you can take steps to minimize the breakout hence pain. I’m considering taking further action.
Thank you for your posts. I too have some kind of shoulder injury. However mine is NOT from the flu but from Prevnar (either meningitis or pneumonia), and it was a 4th semester nursing student, about to graduate, who injected me. When she wiped my shoulder I told her she was too high (I am a surgical tech and just got into nursing school myself) I told her to go lower, she said ok and dropped down maybe 2 mm. I instantly had pain in my shoulder joint. I have no previous injuries to my shoulder but by the end of the day I had lost almost all range of motion in my arm. The loss of ROM lasted for almost 3 days but never fully returned. I cant lift my arm in certain directions and the pain is through the roof at times, especially when scrubbing and gowning and gloving surgeons. Its been 9 days and nothing helps. Can anyone tell me if the symptoms they were experiencing went away?